- -

Dealing with dependent uncertainty in modelling : a comparative study case through the airy equation

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Dealing with dependent uncertainty in modelling : a comparative study case through the airy equation

Show full item record

Cortés López, JC.; Romero Bauset, JV.; Roselló Ferragud, MD.; Villanueva Micó, RJ. (2013). Dealing with dependent uncertainty in modelling : a comparative study case through the airy equation. Abstract and Applied Analysis. 2013(2796):1-12. doi:10.1155/2013/279642

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/51207

Files in this item

Item Metadata

Title: Dealing with dependent uncertainty in modelling : a comparative study case through the airy equation
Author: Cortés López, Juan Carlos Romero Bauset, José Vicente Roselló Ferragud, María Dolores Villanueva Micó, Rafael Jacinto
UPV Unit: Universitat Politècnica de València. Instituto Universitario de Matemática Multidisciplinar - Institut Universitari de Matemàtica Multidisciplinària
Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
The consideration of uncertainty in differential equations leads to the emergent area of random differential equations. Under this approach, inputs become random variables and/or stochastic processes. Often one assumes ...[+]
Subjects: Differential equations , Polynomial chaos
Copyrigths: Reserva de todos los derechos
Source:
Abstract and Applied Analysis. (issn: 1085-3375 ) (eissn: 1687-0409 )
DOI: 10.1155/2013/279642
Publisher:
Hindawi Publishing Corporation
Publisher version: http://www.hindawi.com/journals/aaa/2013/279642/
Project ID:
info:eu-repo/grantAgreement/MICINN//DPI2010-20891-C02-01/ES/MODELIZACION Y METODOS NUMERICOS, ALEATORIOS Y DETERMINISTAS, PARA EL FILTRADO DE PARTICULAS DIESEL EN MOTORES DE COMBUSTION INTERNA SOBREALIMENTADOS/
Universitat Politecnica de Valencia PAID06-11-2070
info:eu-repo/grantAgreement/MICINN//MTM2009-08587/ES/Ecuaciones Diferenciales Aleatorias Y Aplicaciones/
Thanks:
This work has been partially supported by the Ministerio de Economia y Competitividad Grants MTM2009-08587 and DPI2010-20891-C02-01 and Universitat Politecnica de Valencia Grant PAID06-11-2070.
Type: Artículo

References

Xiu, D., & Karniadakis, G. E. (2002). The Wiener--Askey Polynomial Chaos for Stochastic Differential Equations. SIAM Journal on Scientific Computing, 24(2), 619-644. doi:10.1137/s1064827501387826

Villafuerte, L., Braumann, C. A., Cortés, J.-C., & Jódar, L. (2010). Random differential operational calculus: Theory and applications. Computers & Mathematics with Applications, 59(1), 115-125. doi:10.1016/j.camwa.2009.08.061

Cortés, J. C., Jódar, L., & Villafuerte, L. (2010). Numerical solution of random differential initial value problems: Multistep methods. Mathematical Methods in the Applied Sciences, 34(1), 63-75. doi:10.1002/mma.1331 [+]
Xiu, D., & Karniadakis, G. E. (2002). The Wiener--Askey Polynomial Chaos for Stochastic Differential Equations. SIAM Journal on Scientific Computing, 24(2), 619-644. doi:10.1137/s1064827501387826

Villafuerte, L., Braumann, C. A., Cortés, J.-C., & Jódar, L. (2010). Random differential operational calculus: Theory and applications. Computers & Mathematics with Applications, 59(1), 115-125. doi:10.1016/j.camwa.2009.08.061

Cortés, J. C., Jódar, L., & Villafuerte, L. (2010). Numerical solution of random differential initial value problems: Multistep methods. Mathematical Methods in the Applied Sciences, 34(1), 63-75. doi:10.1002/mma.1331

Cortés, J.-C., Jódar, L., Camacho, F., & Villafuerte, L. (2010). Random Airy type differential equations: Mean square exact and numerical solutions. Computers & Mathematics with Applications, 60(5), 1237-1244. doi:10.1016/j.camwa.2010.05.046

Calbo, G., Cortés, J.-C., & Jódar, L. (2011). Random Hermite differential equations: Mean square power series solutions and statistical properties. Applied Mathematics and Computation, 218(7), 3654-3666. doi:10.1016/j.amc.2011.09.008

Soize, C., & Ghanem, R. (2004). Physical Systems with Random Uncertainties: Chaos Representations with Arbitrary Probability Measure. SIAM Journal on Scientific Computing, 26(2), 395-410. doi:10.1137/s1064827503424505

Wan, X., & Karniadakis, G. E. (2006). Multi-Element Generalized Polynomial Chaos for Arbitrary Probability Measures. SIAM Journal on Scientific Computing, 28(3), 901-928. doi:10.1137/050627630

Iserles, A. (2002). Think globally, act locally: Solving highly-oscillatory ordinary differential equations. Applied Numerical Mathematics, 43(1-2), 145-160. doi:10.1016/s0168-9274(02)00122-8

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record